`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 37,Number 6,     June 2017

1

The Chowla and the Sarnak conjectures from ergodic theory point of view    Pages : 2899 - 2944

El Houcein El Abdalaoui,  Joanna Kułaga-Przymus,  Mariusz Lemańczyk and Thierry de la Rue

 Abstract       References       Full Text      Related Articles

2

Singular cw-expansive flows    Pages : 2945 - 2956

Alfonso Artigue

 Abstract       References       Full Text      Related Articles

3

Li-Yorke chaos for dendrite maps with zero topological entropy and $\omega$-limit sets    Pages : 2957 - 2976

Ghassen Askri

 Abstract       References       Full Text      Related Articles

4

An approximation solvability method for nonlocal semilinear differential problems in Banach spaces    Pages : 2977 - 2998

Irene Benedetti,  Nguyen Van Loi and Valentina Taddei

 Abstract       References       Full Text      Related Articles

5

Scattering of solutions to the nonlinear Schrödinger equations with regular potentials    Pages : 2999 - 3023

Xing Cheng,  Ze Li and Lifeng Zhao

 Abstract       References       Full Text      Related Articles

6

A $p$-Laplacian supercritical Neumann problem    Pages : 3025 - 3057

Francesca Colasuonno and Benedetta Noris

 Abstract       References       Full Text      Related Articles

7

Onofri inequalities and rigidity results    Pages : 3059 - 3078

Jean Dolbeault,  Maria J. Esteban and Gaspard Jankowiak

 Abstract       References       Full Text      Related Articles

8

Hyperbolic billiards on polytopes with contracting reflection laws    Pages : 3079 - 3109

Pedro Duarte,  José Pedro Gaivão and Mohammad Soufi

 Abstract       References       Full Text      Related Articles

9

On the decoupling of the improved Boussinesq equation into two uncoupled Camassa-Holm equations    Pages : 3111 - 3122

H. A. Erbay,  S. Erbay and A. Erkip

 Abstract       References       Full Text      Related Articles

10

Dynamic rays of bounded-type transcendental self-maps of the punctured plane    Pages : 3123 - 3160

Núria Fagella and David Martí-Pete

 Abstract       References       Full Text      Related Articles

11

Minimality of $p$-adic rational maps with good reduction    Pages : 3161 - 3182

Aihua Fan,  Shilei Fan,  Lingmin Liao and Yuefei Wang

 Abstract       References       Full Text      Related Articles

12

Existence of the solution for the viscous bipolar quantum hydrodynamic model    Pages : 3183 - 3210

Boling Guo and Guangwu Wang

 Abstract       References       Full Text      Related Articles

13

Sharp estimation for the solutions of delay differential and Halanay type inequalities    Pages : 3211 - 3242

István Győri and László Horváth

 Abstract       References       Full Text      Related Articles

14

Two-phase incompressible flows with variable density: An energetic variational approach    Pages : 3243 - 3284

Jie Jiang,  Yinghua Li and Chun Liu

 Abstract       References       Full Text      Related Articles

15

Local well-posedness of the Camassa-Holm equation on the real line    Pages : 3285 - 3299

Jae Min Lee and Stephen C. Preston

 Abstract       References       Full Text      Related Articles

16

The Cauchy problem and blow-up phenomena for a new integrable two-component peakon system with cubic nonlinearities    Pages : 3301 - 3325

Xiuting Li and Lei Zhang

 Abstract       References       Full Text      Related Articles

17

On the positive vector solutions for nonlinear fractional Laplacian systems with linear coupling    Pages : 3327 - 3352

Dengfeng Lü and Shuangjie Peng

 Abstract       References       Full Text      Related Articles

18

Limit cycles for quadratic and cubic planar differential equations under polynomial perturbations of small degree    Pages : 3353 - 3386

Ricardo M. Martins and Otávio M. L. Gomide

 Abstract       References       Full Text      Related Articles

19

Generalized inhomogeneous Strichartz estimates    Pages : 3387 - 3410

Robert Schippa

 Abstract       References       Full Text      Related Articles

20

Topological conjugacy of linear systems on Lie groups    Pages : 3411 - 3421

Adriano Da Silva,  Alexandre J. Santana and Simão N. Stelmastchuk

 Abstract       References       Full Text      Related Articles

21

Global existence and low Mach number limit to a 3D compressible micropolar fluids model in a bounded domain    Pages : 3423 - 3434

Jingrui Su

 Abstract       References       Full Text      Related Articles

22

Asymptotic stability of stationary solutions for magnetohydrodynamic equations    Pages : 3435 - 3465

Zhong Tan and Leilei Tong

 Abstract       References       Full Text      Related Articles

23

Global asymptotic stability of pushed traveling fronts for monostable delayed reaction-diffusion equations    Pages : 3467 - 3486

Shi-Liang Wu,  Tong-Chang Niu and Cheng-Hsiung Hsu

 Abstract       References       Full Text      Related Articles

24

Global exponential $\kappa-$dissipative semigroups and exponential attraction    Pages : 3487 - 3502

Jin Zhang,  Peter E. Kloeden,  Meihua Yang and Chengkui Zhong

 Abstract       References       Full Text      Related Articles

25

The Cauchy problem for a generalized Novikov equation    Pages : 3503 - 3519

Rudong Zheng and Zhaoyang Yin

 Abstract       References       Full Text      Related Articles